# SDR 2000ZZZX766

- Difficulty date: January 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 311671205
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 980 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
